Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.

1992

Morgan, Byron J. T., Smith, D.M. (1992) A note on wadleys problem with overdispersion. Applied Statistics-Journal of the Royal Statistical Society Series C, 41 (2). pp. 349-354. ISSN 0035-9254. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22374)
This list was generated on Fri Aug 19 02:41:32 2022 BST.